Théorèmes d'unicité
Annales scientifiques de l'École Normale Supérieure, Serie 3, Volume 65 (1948), pp. 101-138.
@article{ASENS_1948_3_65__101_0,
     author = {Mandelbrojt, Szolem},
     title = {Th\'eor\`emes d'unicit\'e},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {101--138},
     publisher = {Elsevier},
     volume = {3e s{\'e}rie, 65},
     year = {1948},
     doi = {10.24033/asens.957},
     zbl = {0034.36801},
     mrnumber = {10,436a},
     language = {fr},
     url = {http://www.numdam.org/articles/10.24033/asens.957/}
}
TY  - JOUR
AU  - Mandelbrojt, Szolem
TI  - Théorèmes d'unicité
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1948
DA  - 1948///
SP  - 101
EP  - 138
VL  - 3e s{\'e}rie, 65
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.24033/asens.957/
UR  - https://zbmath.org/?q=an%3A0034.36801
UR  - https://www.ams.org/mathscinet-getitem?mr=10,436a
UR  - https://doi.org/10.24033/asens.957
DO  - 10.24033/asens.957
LA  - fr
ID  - ASENS_1948_3_65__101_0
ER  - 
%0 Journal Article
%A Mandelbrojt, Szolem
%T Théorèmes d'unicité
%J Annales scientifiques de l'École Normale Supérieure
%D 1948
%P 101-138
%V 3e s{\'e}rie, 65
%I Elsevier
%U https://doi.org/10.24033/asens.957
%R 10.24033/asens.957
%G fr
%F ASENS_1948_3_65__101_0
Mandelbrojt, Szolem. Théorèmes d'unicité. Annales scientifiques de l'École Normale Supérieure, Serie 3, Volume 65 (1948), pp. 101-138. doi : 10.24033/asens.957. http://www.numdam.org/articles/10.24033/asens.957/

1. S. Bernstein, Leçons sur les propriétés extrémales et la meilleure approximation, Paris, Gauthier-Villars, 1926. | JFM

2. R. P. Boas, Density theorems for power series and complete sets (Transactions of the American Mathematical Society, t. 61, 1937, p. 54). | MR | Zbl

3. T. Carleman, Sur les équations intégrales singulières à noyau réel et symétrique (Uppsala Universitets Arsskrift, 1923). | JFM

4. W. H. J. Fuchs, On a generalization of the Stieltjes moment problem (Bulletin of the American Mathematical. Society, t. 25, 1946, p. 1057). | Zbl

5. S. Izumi et T. Kawata, Quasi-analytic class and closure of {tn} in the interval (-∞, ∞). (The Tóhoku Mathematical Journal, t. 43, 2e partie, 1937, p. 267). | JFM | Zbl

6. S. Mandelbrojt, Sur une inégalité fondamentale (Annales de l'École Normale Supérieure, t. 63, 1946, p. 351). | Numdam | Zbl

7. S. Mandelbrojt, Séries de Fourier et classes quasi analytiques de fonctions. Gauthier-Villars, Paris, 1935. | JFM | Zbl

8. S. Mandelbrojt et G. R. Mac-Lane, On fonctions holomorphic in a strip region, and an extension of Watson's problem (Transactions of the American Mathematical Society, t. 61, 1947, p. 454). | MR | Zbl

9. R. E. A. C. Paley et N. Wiener, Fourier transforms in the complex domain. (Colloquium Publications, t. 19, American Mathematical Society, 1934). | JFM | MR | Zbl

10. J. A. Shohat et J. D. Tamarkin, The problem of moments (Mathematical Surveys, n° 1, American Mathematical Society, 1943). | MR | Zbl

Cited by Sources: